RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trifonov, Andrei Yurievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:683
Abstract pages:3109
Full texts:771
References:430
Professor
Doctor of physico-mathematical sciences (1995)
Speciality: 01.04.02 (Theoretical physics)
Birth date: 14.07.1963
E-mail: ,
Keywords: Asymptotic methods, nonlinear equations, semiclassical asymptotic, financial mathematics.
UDC: 517, 517.9

Subject:

1. Asymptotic methods for the solution of linear and nonlinear equations of mathematical physics.
2. Semiclassical quantization of nonintegrable Hamiltonian systems.
3. Asymptotic methods for financial mathematics.
4. Reaction-diffusion equations.

   
Main publications:
  1. Lisok A.L., Shapovalov A.V. and Trifonov A.Yu., “Symmetry and Intertwining Operators for the Nonlocal Gross–Pitaevskii Equation”, Sym., Integ. and Geom.: Meth. and Appl., 9 (2013), 066, 1–21
  2. Belov V.V., Litvinets F.N. and Trifonov A Yu., “The semiclassical spectral series for a Hartree-type equation corresponding to a rest point of the Hamilton–Ehrenfest system”, Theor. Math. Phys., 150:1 (2007), 26–40
  3. Belov V.V., Trifonov A.Yu. and Shapovalov A.V., “The trajectory-coherent approximation and the system of moments for the Hartree type equation”, Int. J. of Math. and Math. Scien., 32:6 (2002), 325–370
  4. Bagrov V.G., Belov V.V., Trifonov A.Yu., “Semiclassical trajectory-coherent approximation in quantum mechanics: I. High order corrections to multidimensional time-dependent equations of Schrodinger type”, Ann. of Phys. (N.Y.), 246:2 (1996), 231–290
  5. Bagrov V.G., Belov V.V., Yevseyevich A.A., Trifonov A.Yu., “Quasiclassical spectral series of the Dirac operators corresponding to quantized two-dimensional Lagrangian tori”, J. Phys. A: Math. Gen., 27:15 (1994), 5273–5306

http://www.mathnet.ru/eng/person18152
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/307144

Publications in Math-Net.Ru
2015
1. E. A. Levchenko, A. Yu. Trifonov, A. V. Shapovalov, “Semiclassical approximation for the nonlocal multidimensionalfisher-kolmogorov-petrovskii-piskunov equation”, Computer Research and Modeling, 7:2 (2015),  205–219  mathnet
2013
2. E. A. Levchenko, A. Yu. Trifonov, A. V. Shapovalov, “Large-time asymptotic solutions of the nonlocal Fisher–Kolmogorov–Petrovskii–Piskunov equation”, Computer Research and Modeling, 5:4 (2013),  543–558  mathnet
3. Aleksandr L. Lisok, Aleksandr V. Shapovalov, Andrey Yu. Trifonov, “Symmetry and Intertwining Operators for the Nonlocal Gross–Pitaevskii Equation”, SIGMA, 9 (2013), 066, 21 pp.  mathnet  mathscinet  isi  scopus
2011
4. A. V. Borisov, A. Yu. Trifonov, A. V. Shapovalov, “Convection effect on two-dimensional dynamicsin the nonlocal reaction-diffusion model”, Computer Research and Modeling, 3:1 (2011),  55–61  mathnet
2010
5. R. O. Rezaev, A. Yu. Trifonov, A. V. Shapovalov, “The Einstein–Ehrenfest system of $(0,M)$-type and asymptotical solutions of the multidimensional nonlinear Fokker–Planck–Kolmogorov equation”, Computer Research and Modeling, 2:2 (2010),  151–160  mathnet
6. A. V. Borisov, A. Yu. Trifonov, A. V. Shapovalov, “Numerical modeling of population 2D-dynamics with nonlocal interaction”, Computer Research and Modeling, 2:1 (2010),  33–40  mathnet
2009
7. A. V. Borisov, A. Yu. Trifonov, A. V. Shapovalov, “Semiclassical solutions localized in a neighborhood of a circle for the Gross–Pitaevskii equation”, Computer Research and Modeling, 1:4 (2009),  359–365  mathnet
8. A. V. Shapovalov, A. Yu. Trifonov, E. A. Masalova, “Semiclassical asymptotics of nonlinear Fokker–Plank equation for distributions of asset returns”, Computer Research and Modeling, 1:1 (2009),  41–49  mathnet
2008
9. Alexander Shapovalov, Andrey Trifonov, Elena Masalova, “Nonlinear Fokker–Planck Equation in the Model of Asset Returns”, SIGMA, 4 (2008), 038, 10 pp.  mathnet  mathscinet  zmath  isi  scopus
2007
10. Alexander V. Shapovalov, Roman O. Rezaev, Andrey Yu. Trifonov, “Symmetry Operators for the Fokker–Plank–Kolmogorov Equation with Nonlocal Quadratic Nonlinearity”, SIGMA, 3 (2007), 005, 16 pp.  mathnet  mathscinet  zmath  isi  scopus
11. V. V. Belov, F. N. Litvinets, A. Yu. Trifonov, “Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton–Ehrenfest system”, TMF, 150:1 (2007),  26–40  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:1 (2007), 21–33  isi  elib  scopus
2005
12. Alexey Borisov, Alexander Shapovalov, Andrey Trifonov, “Transverse Evolution Operator for the Gross–Pitaevskii Equation in Semiclassical Approximation”, SIGMA, 1 (2005), 019, 17 pp.  mathnet  mathscinet  zmath  isi
13. Alexander Shapovalov, Andrey Trifonov, Alexander Lisok, “Exact Solutions and Symmetry Operators for the Nonlocal Gross–Pitaevskii Equation with Quadratic Potential”, SIGMA, 1 (2005), 007, 14 pp.  mathnet  mathscinet  zmath  isi
14. A. L. Lisok, A. Yu. Trifonov, A. V. Shapovalov, “Symmetry operators of a Hartree-type equation with quadratic potential”, Sibirsk. Mat. Zh., 46:1 (2005),  149–165  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 119–132  isi
2004
15. A. L. Lisok, A. Yu. Trifonov, A. V. Shapovalov, “Green's Function of a Hartree-Type Equation with a Quadratic Potential”, TMF, 141:2 (2004),  228–242  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:2 (2004), 1528–1541  isi
2002
16. V. V. Belov, A. Yu. Trifonov, A. V. Shapovalov, “Semiclassical Trajectory-Coherent Approximations of Hartree-Type Equations”, TMF, 130:3 (2002),  460–492  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 130:3 (2002), 391–418  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020